MathSciNet Relay Station
MathSciNet bibliographic data
MR2561742 34C15 (34C10 34N05)
Anderson, Douglas R.; Zafer, A. Nonlinear oscillation of second-order dynamic equations on time scales. Appl. Math. Lett. 22 (2009), no. 10, 1591–1597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement